# SDR 08FDEA02430

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65255896
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN AT STA 760 CARGO FLOOR SUPPORT NUT PLATE IS MIS-DRILLED AT RBL 4, WL 208.  REMOVED FLOOR SUPPORT CHANNEL, LOCATED, DRILLED, AND INSTALLED NEW FLOOR SUPPORT P/N 65-25589-6, A18848, PO NR 1038952 REF SRM 51-30-5 PG 6, 51-30-2 PG 4.
